# SDR SWAA2023041426327

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN SEATS 11DEF RECLINES. 'EMERGENCY EXIT ROW'<[01] ADJUSTED RECLINE TO COMPLETE STOP AS PER DRAWING 25220031(NOTE 52);[02] ADJUSTED RECLINE TO COMPLETE STOP AS PER B/E AEROSPACE CMM 25-23-46;[03] VERIFIED STEPS 1 AND 2.
